# SDR F3LA200800611

- Difficulty date: September 20, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 15,706 hours, 7,603 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536175900000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE CO51333.  DURING C3 C CHECK, INSPECTION NOTED FLOOR PANEL 261EF HAD DAMAGED AREA AROUND INSERT ON OTBD EDGE.  MX REMOVED FLOOR PANEL AND REPLACED WITH NEW IN ACCORDANCE WITH THE REQUIREMENTS OF A319 AMM 53-42-12-400-002.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
